# SDR DL72K972434

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH CRACK BEYOND PREVIOUS STOP DRILL AT CHORD BS 1342 LT SIDE ABOVE NR 2 ENG INLET.  STOP DRILLED PER M/M 53-11-0 F 807.
